# SDR ABXA070188

- Difficulty date: May 21, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 63,166 hours, 64,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 99236693
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR AT APPROXIMATELY FS 178, RIGHT BUTT LINE 44 - 54.  REPAIRED DAMAGED AREA IAW DC9 SRM 53-01 AND DWG 9923669.
